We prove a full generalization of the Castelnuovo’s free pencil trick. We show its analogies with Rizzi and Zucconi (Differential forms and quadrics of the canonical image. arXiv:1409.1826, Theorem 2.1.7); see also Pirola and Zucconi (J Algebraic Geom 12(3):535–572, Theorem 1.5.1). Moreover we find a new formulation of the Griffiths’s infinitesimal Torelli Theorem for smooth projective hypersurfaces using meromorphic 1-forms. © 2016 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg

Generalized adjoint forms on algebraic varieties

RIZZI, Luca;ZUCCONI, Francesco
2017

Abstract

We prove a full generalization of the Castelnuovo’s free pencil trick. We show its analogies with Rizzi and Zucconi (Differential forms and quadrics of the canonical image. arXiv:1409.1826, Theorem 2.1.7); see also Pirola and Zucconi (J Algebraic Geom 12(3):535–572, Theorem 1.5.1). Moreover we find a new formulation of the Griffiths’s infinitesimal Torelli Theorem for smooth projective hypersurfaces using meromorphic 1-forms. © 2016 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg
File in questo prodotto:
File Dimensione Formato  
generalizrd adjoint.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non pubblico
Dimensione 883.59 kB
Formato Adobe PDF
883.59 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11390/1098105
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 6
social impact